# SDR AALA202502051928

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 94,856 hours, 11,759 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK STICKS ONCE LOCKED FROM INSIDE. FOUND LOOSE WALL RUBBER TRIM PREVENTING LOCK MECHANISM FROM FUNCTIONING PROPERLY. SECURED RUBBER TRIM TO WALL JAMB OF LAVATORY 2F-1L. OPERTIONAL CHECK GOOD. PER CMM 25-45-80.
